# SDR CA001106006

- Difficulty date: October 20, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6898782
- Condition: Missing
- Location: 2nd St Blade Rt
- Part time: 1,644 hours, 2,412 cycles
- Component: Turbine Wheel
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) N1 AND N2 SYSTEMS ABLE TO ROTATE PRIOR TO DISMANTLING, TURBINE FULLY DISMANTLED.  NO EVIDENCE OF FOD UPSTREAM OF 2ND STAGE TURBINE WHEEL.  HEAVY D.O.D. DOWNSTREAM OF 2ND WHEEL.  2ND TURBINE WHEEL MISSING ONE TURBINE BLADE.  QTY SIX BLADES APPROX. 180 INCHES AWAY EXHIBIT DAMAGE ON THE TRAILING EDGES.  THE NR 8 STATIONARY LAB SEAL IS BROKEN IN TWO PIECES, HOWEVER, BEARING LOCATION IS ONLY MINIMALLY EFFECTED.  GP FORWARD ROTATING LAB SEAL BROKEN, PART OF SEAL HAS NOT BEEN LOCATED.  1ST AND 2ND BLADE PATHS EXHIBIT SUBSTANTIAL TIP RUB INDICATIONS.  ALL OIL NOZZLES, SHAFTS, SUPPORTS AND BEARINGS ARE IN NORMAL CONDITION.  (X)
